# SDR DXTA2012072505057

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 8,316 hours, 6,634 cycles
- Engine: Pwa PW545A
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 99124921
- Part serial: 2084
- Condition: Failed
- Location: Acm
- Part time: 4,640 hours, 3,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AT ABOUT 300 FT AGL, THE ACM OVERHEAT LIGHT CAME ON FOLLOWED BY LT BLD AIR OVERHEAT. THERE WAS BLACK ACRID SMOKE IN THE COCKPIT AND CABIN.  TURNED THE PRESS SOURCE TO OFF, DECLARED AN EMERGENCY AND LANDED.  TURNING THE SOURCE TO OFF HELPED WITH THE SMOKE. THE APU WAS OFF.  GROUND RAN ACFT AND FOUND THE LT FLOW CONTROL VALVE FAILED IN THE FULL OPEN POSITION.  REMOVED VALVE AND INSTALLED O/H VALVE. OPS CHECKED GOOD. LT PRECOOLER OVERHEAT SWITCH TESTS BAD.  REMOVED OVERHEAT SWITCH AND INSTALLED NEW OVERTEMP SWITCH. REPLACED THE LT PRECOOLER ACTUATOR WITH O/H UNIT, TEMP SENSOR WITH A NEW UNIT AND PRESSURIZATION PCB WITH NEW UNIT.  RAN AIRCRAFT AT POWER, ALL OPS & LEAK CHECKED GOOD.  WORK ACCOMPLISHED IAW MM 36-11-01, AND MM 21-11-00.
